# SDR RRXA991040

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755847502
- Condition: Corroded
- Location: Bs 1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, FUSELAGE, FORWARD HORIZONTAL FLANGE OF THE FITTING AT FS 1151, LONGERON 32 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE AND DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06124.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
